Commun. Korean Math. Soc. 1993 Vol. 0, No. 0, 345—554
On reduced rings and generalized duo rings
Jin Yong Kim, Jae Keol Park
Commun. Korean Math. Soc. 1993 Vol. 8, No. 3, 345—349
Ore invariant of Artinian rings
Sung Ho Yang
Commun. Korean Math. Soc. 1993 Vol. 8, No. 3, 351—360
Isomorphic ore extensions of monomorphism type
Jang Ho Chun
Commun. Korean Math. Soc. 1993 Vol. 8, No. 3, 361—371
Borel's theorem on normal numbers modulo 2
Joong S. Hong, Geon H. Choe
Commun. Korean Math. Soc. 1993 Vol. 8, No. 3, 373—382
On a sufficient condition for M-ideal property of $X$ in $X$
Chong Man Cho
Commun. Korean Math. Soc. 1993 Vol. 8, No. 3, 383—387
Some properties of convolution operators in the class $ {P}_\alpha(\beta)$
Sang Hun Lee, Yong Chan Kim
Commun. Korean Math. Soc. 1993 Vol. 8, No. 3, 389—402
Stable ranks and real ranks of $C^*$-algebras
Sang Og Kim
Commun. Korean Math. Soc. 1993 Vol. 8, No. 3, 403—408
Taylor invertibility for a commuting pair of operators
Jin Chun Kim, In Ho Jeon
Commun. Korean Math. Soc. 1993 Vol. 8, No. 3, 409—413
The weakly Taylor invertibility for a commuting pair of elements in a $C^*$-algebra
Eung Gi Kim
Commun. Korean Math. Soc. 1993 Vol. 8, No. 3, 415—418
On a nearly Kaehlerian Finsler structure
Hong-Suh Park, Hyo-Tae Lee
Commun. Korean Math. Soc. 1993 Vol. 8, No. 3, 419—427
   1  ·  2  ·  3   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd